# SDR 2003UALA00591

- Difficulty date: July 26, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 39,698 hours
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT VERTICAL BEAM CRACKED BELOW FLOOR LEVEL BS 639 RBL 46.  MAJOR REPAIR ACCOMPLISHED:  SPLICED IN NEW 80 INCH IN SECTION OF UPPER T-CAP.
